MAUDE Adverse Event Report: ST PAUL CADD; ADMIN SET

ST PAUL CADD; ADMIN SET
Model Number 21-7036-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that tubing was leaking where cadd tubing fuses into the luer lock, connecting to the patient.No adverse effects occurred.
 
Additional Manufacturer Narrative
Device evaluation: one smiths medical cadd administration set was returned for analysis in a used condition and inside of a plastic bag without original packaging.Visual inspection was performed under normal conditions of illumination and no discrepancies were detected on the housing nor solvent bonds.During analysis, leak testing was performed using syringe to look for unusual functions.The sample was primed, and it was observed to keep flowing water through the entire tubing without any problems.Based on the evidence, the complaint was not confirmed, and the problem source of the reported event is unknown.

Brand Name
CADD
Common Device Name
ADMIN SET
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10137672
Report Number3012307300-2020-05697
Device Sequence Number2153387
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7036-01
Device Catalogue Number21-7036-01
Device Lot Number3926580
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1